# SDR AALA972503

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 5543151
- Condition: Dirty
- Location: Nlg
- Component: Eldec
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0317 - EN ROUTE LGA/ORD, NOSE GEAR RED LIGHT ILLUMINATED DURING DESCENT.  LANDED ORD WITHOUT INCIDENT.  INSPECTED NOSE GEAR, FOUND TO BE DRY.  LUBRICATED NOSE GEAR AND ACCOMPLISHED GEAR SWING MULTIPLE TIMES, NO DISCREPANCY NOTED.  ALSO, FOUND UPLOCK SENSOR DIRTY WITH GREASE AND GRIME.  CLEANED SENSOR, SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
